# SDR WVER1221201400001

- Difficulty date: December 21, 2014
- Submitted: December 21, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Condition: Gouged
- Location: Pax Door
- Part time: 23,255 hours, 19,635 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HINGE IS GOUGED ON 1ST LUG AND 3RD LUG FROM THE AFT END.   DAMAGE IS OUT OF LIMITS IAW SRM AND REPAIRED IAW REO 670-52-11-511.
